Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Limiting Diffusion Approximations for the Many Server Queue and the Repairman Problem

Donald L. Iglehart
Journal of Applied Probability
Vol. 2, No. 2 (Dec., 1965), pp. 429-441
DOI: 10.2307/3212203
Stable URL: http://www.jstor.org/stable/3212203
Page Count: 13
  • Read Online (Free)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Limiting Diffusion Approximations for the Many Server Queue and the Repairman Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
429
    429
  • Thumbnail: Page 
430
    430
  • Thumbnail: Page 
431
    431
  • Thumbnail: Page 
432
    432
  • Thumbnail: Page 
433
    433
  • Thumbnail: Page 
434
    434
  • Thumbnail: Page 
435
    435
  • Thumbnail: Page 
436
    436
  • Thumbnail: Page 
437
    437
  • Thumbnail: Page 
438
    438
  • Thumbnail: Page 
439
    439
  • Thumbnail: Page 
440
    440
  • Thumbnail: Page 
441
    441